# SDR IPXA2023090321122

- Difficulty date: September 2, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 55,644 hours, 8,647 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DAMAGE/GOUGE ON THE OUTBOARD EDGE OF THE L/H AFT FLAP MEASURING .0205 DEEP (LINKED TO T3F18E002BVB2) ***LMX EVAL  *** R R FLAP PER AMM SEE CORRECTION ON LINE ITEM 5
